# SDR DL72S970205

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT OVERWING EXTERIOR EMERGENCY LIGHT INOP.  REPLACED BATT PACK AT M954, LIGHT CKS GOOD.
